Can Restylane around the mouth cause droopy corners?
I am 30 y/old and have had my first restylane injection in nasolabial folds 6 months ago.One thing I noticed is my mouth corners seem a bit droopy.I remember the day after the injection I had one lump next to both corners and looked like a clown with sooo droopy mouth.By giving my face a massage,the lumps went away and the obvious droopiness was limited.Maybe it's my imagination or maybe it's because i 'm beginning to age.Can restylane around mouth cause droopy mouth corners?
Doctor Answers 2
Restylane and droopy Mouth
I actually use a lot of Restylane to reverse the look of a "droopy mouth" by making the corners turn up more. It is possible that you are aging and focusing on the corners of the mouth or other areas were injected and not enough to help "fix" this area. Without a photo it is difficult to tell. Since Restylane lasts 6 to 9 months I would return to your treating physician to discuss your results.
Restylane goes away.
After a period of 6 months Restylane starts to be eliminated by your body. Rarely does Restylane cause any permanent side effects. I would suggest to wait until 9 months when all of the Restylane to be gone for your mouth to be reassessed and compared to pictures prior to your filler session.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.